# SDR JR2R20250809061

- Difficulty date: August 9, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 20,883 hours, 12,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 17086131001
- Condition: Corroded
- Location: Zone 200
- Part time: 20,883 hours, 12,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B GALLEY SUPPORT FITTING CORRODED BETWEEN FR87 AND FR88.  REPLACED
